Thanks for visiting my little blog, Please note that this is my online diary, thoughts & feelings expressed on this blog are mine & mine alone. I hope that you will take the time to comment & tell me what you think about the things that I write. If you do not wish to know what I am thinking in my tiny little head then please do not read on, but I will not apoloize for my spelling (although I'm trying to be better!) or my posts!

Thanks for stopping by,
Princess Steph

Saturday, September 17, 2011

Trying to keep it together while dealing w Seroquel & Weight Gain

I've written  before about the side effects of some of the drugs that I take and especially the dreaded Seroquel.  Recently it has become too much.  I can't seem to get it under control.

I have been monitoring how much I have been eating with Weight Watchers, where I successfully have been gaining weight nearly every week.  I have recently returned to Pilate's, 5 times a week, after not feeling like doing any physical activity at all, other than walking too and from work.  The drugs that I take make lethargy a huge reality.  They help me sleep, but stay in my system, suppressing mania through out the day, until I take them again at night.

I tried on all my jeans last night and none of them fit except the jeans that I recently bought by accident that were too big. Fucking fantastic. I was in tears.  The dress that I was so excited to wear too my sisters wedding looks terrible.  I just feel miserable.  I look awful.  I feel awful.

When I started taking all these mental health drugs I was aware that one of the side effects was weight gain and I was prepared for some weight gain, but not like this.  I believe and understand that I have to take them, but I am starting to resent every night when I drop two little white pills on my tongue.

I have never been skinny.  My weight had been high but steady for a number of years and I was fine with that.  I was comfortable at my weight and was ok not being skinny.  I dressed to suit my size and had people who found me attractive.  Now I am fatter and uglier and just feel disgusting.  It makes taking the drugs so much harder.  It is a battle everyday.

One of the worst things is that I don't know when it will stop.  Is the weight gain going to keep going and going as long as I keep taking these drugs???  Am I going to be 700 pounds one day and someone is going to have to remove me from my apartment with a fork lift??  Is the trajectory that I am just going to get fatter and fatter??  No one can answer me.

For now I am going to keep taking the Seroquel, keep taking the other drugs, keep going to Weight Watchers, keep going to Pilate's, keep walking to work and keep hoping that it gets better everyday, it's all I can do.

No comments:


Related Posts with Thumbnails